# SDR P5CA9700079

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Damaged
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METAL ON NR 1 LEFT LEADING EDGE PANEL BULLNOSE.  BURNISHED AND TRIMMED PANEL PER BAC SRM 51-40-01.
